Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I am not able to conceive even after taking ovafin. Why is it ?

hi , m 26,n hv been married 9 months ago. i m diagnosed to hv PCOS, my gyn gave me med for 3 months aftr that she give me ovafin for ovulation , this is my first cycle for using ovafin,, today is the 28th day of my cycle, n hving no clear symptoms that whether i hv conceived or not, what to do
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Hina,
Thanks for query,
You wait for about 8-10 days and if there is no period then go for pregnancy test for confirmation.
ok and bye.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor